# SDR USAASB02229

- Difficulty date: December 23, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AD04
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1004 - AFTER TAKEOFF FROM PIT, EN ROUTE TO MKE, THE LEFT IRS FAILED IN FLIGHT.  DECISION WAS MADE TO RETURN TO FIELD AT PIT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LEFT INERTIAL REF UNIT (IRU).  FUNCTIONAL CHECK SATISFACTORY.  (M)
